# SDR UIEA2016120100948

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 79,753 hours, 23,290 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760246
- Part serial: 1318
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT WALK AROUND,  FOUND OIL DRIPPING FROM APU COWLING.  REMOVED AND REPLACED LOW OIL PRESSURE SWITCH IAW AMM 49-94-02.  NO LEAKS NOTED.
